# SDR DALA14016790662

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 73,585 hours, 33,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOPERATIVE AT ROW 39DEF.  FOUND SEAT HARNESS BROKEN.  REPLACED HARNESS.  OPS CHECKED GOOD. OK FOR SERVICE.
